| Model Number |
J762D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How many sutures separated from the needle during suturing on this one patient during this single surgical procedure? could you please specify how many sutures separated from the needle of each lot were observed: lot number qcmjem? lot number qbmhdk? was the needle removed from the patient during the same procedure? what is the condition of the patient? what tissue/location was suturing when needle came off occurred? procedure name and date? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020; and a suture was used.During the procedure, the needle came off the suture while making one pass into the skin before the surgeon gave it a good pull.The needle was not wedged on very good.It was a control release needle there were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 10/26/2020 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested and the following was obtained: was the needle removed from the patient during the same procedure? yes.What is the condition of the patient? no issues.What tissue/location was suturing when needle came off occurred? knee.Procedure name and date? total knee.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.